Alert archive / Pennsylvania / Lake Effect Snow Warnings in 2017
Lake Effect Snow Warning 7, NWS Cleveland, OH
NWS Cleveland, OH issued this lake effect snow warning at Dec 15, 2017, 2:56 PM EST for Erie County, Pennsylvania. It took effect at Dec 15, 2017, 5:00 PM EST. It was in force for 23 hr. 28 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 15, 2017, 2:56 PM EST (19:56 UTC)
- In effect from
- Dec 15, 2017, 5:00 PM EST
- Expired
- Dec 16, 2017, 4:00 PM EST
- In force
- 23 hr
- Issued by
- NWS Cleveland, OH
County Erie County, PA
The radar
The Buffalo radar (KBUF), 145 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 15, 7:00 PM EST | SNOW 4.2 | Eri Airport, PA | 12 HOUR SNOWFALL. |
| Dec 15, 7:49 PM EST | SNOW 5.4 | Girard 3se, PA | 12 HOUR SNOWFALL. |
| Dec 15, 8:00 PM EST | SNOW 3 | North East, PA | 12 HOUR SNOWFALL. |
| Dec 15, 8:00 PM EST | SNOW 3.5 | Mckean, PA | 12 HOUR SNOWFALL. |
| Dec 15, 8:00 PM EST | SNOW 3.5 | Millcreek Twp, PA | 12 HOUR SNOWFALL. |
| Dec 15, 9:00 PM EST | SNOW 2 | Amity Twp, PA | 12 HOUR SNOWFALL. |
| Dec 15, 9:51 PM EST | SNOW 5 | Waterford 2sw, PA | 12 HOUR SNOWFALL. |
| Dec 15, 10:05 PM EST | SNOW 2.3 | Harborcreek Twp, PA | 12 HOUR SNOWFALL. |
| Dec 16, 1:00 AM EST | SNOW 3 | Eri Airport, PA | 6 HOUR SNOWFALL. |
| Dec 16, 4:23 AM EST | SNOW 5 | Edinboro, PA | 12 HOUR SNOWFALL. |
| Dec 16, 5:48 AM EST | SNOW 7 | Northeast 6sw, PA | 12 HOUR SNOWFALL. |
| Dec 16, 6:00 AM EST | SNOW 5.8 | 4 Nnw Mckean, PA | 24 HOUR SNOWFALL. |
| Dec 16, 6:20 AM EST | SNOW 2.2 | Girard 3se, PA | 12 HOUR SNOWFALL. |
| Dec 16, 6:26 AM EST | SNOW 5.3 | Erie, PA | 12 HOUR SNOWFALL. |
| Dec 16, 7:00 AM EST | SNOW 5.5 | Erie Airport, PA | 12 HOUR SNOWFALL. |
| Dec 16, 7:28 AM EST | SNOW 6 | Erie 5se, PA | 12 HOUR SNOWFALL. |
| Dec 16, 7:45 AM EST | SNOW 7.7 | Wattsburg, PA | 12 HOUR SNOWFALL. |
| Dec 16, 7:56 AM EST | SNOW 3 | Harborcreek Twp, PA | 12 HOUR SNOWFALL. |
| Dec 16, 8:00 AM EST | SNOW 4 | Mckean, PA | 12 HOUR SNOWFALL. |
| Dec 16, 8:01 AM EST | SNOW 3.4 | Union City, PA | 12 HOUR SNOWFALL. |
| Dec 16, 8:02 AM EST | SNOW 3.5 | Millcreek Twp, PA | 12 HOUR SNOWFALL. |
| Dec 16, 8:13 AM EST | SNOW 3 | Amity Twp, PA | 12 HOUR SNOWFALL. |
| Dec 16, 8:30 AM EST | SNOW 4 | North East, PA | 12 HOUR SNOWFALL. |
| Dec 16, 8:30 AM EST | SNOW 6.5 | Mckean, PA | 12 HOUR SNOWFALL. |
| Dec 16, 8:33 AM EST | SNOW 4.7 | Edinboro 2e, PA | 12 HOUR SNOWFALL. |
| Dec 16, 8:47 AM EST | SNOW 7.5 | North East 2se, PA | 12 HOUR SNOWFALL. |
| Dec 16, 9:00 AM EST | SNOW 6.5 | Corry, PA | 24 HOUR SNOWFALL. |
| Dec 16, 9:54 AM EST | SNOW 7.6 | 1 Nnw Waterford 4nw, PA | 24 HOUR SNOWFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
480 WWUS41 KCLE 151956 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 256 PM EST Fri Dec 15 2017 ...Lake effect snow expected tonight through Saturday afternoon... .Snow will develop this evening as an area of low pressure passes to the north. This will set up a period of moist westerly flow across Lake Erie overnight into Saturday with lake effect snow expected. One or more heavy snow bands will develop bringing rapid accumulations. The heaviest snow is expected for upslope areas of inland Erie County Pennsylvania. Adjustments may be needed based on the locations of the heaviest bands. PAZ002-160400- /O.UPG.KCLE.WW.Y.0012.171215T2300Z-171216T2100Z/ /O.NEW.KCLE.LE.W.0007.171215T2200Z-171216T2100Z/ Southern Erie- Including the city of Edinboro 256 PM EST Fri Dec 15 2017 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Heavy lake effect snow expected. Plan on difficult travel conditions. A burst of snow this evening will bring 2 to 4 inches followed by an additional 4 to 6 inches late tonight into Saturday morning. Total snow accumulations of 6 to 10 inches expected with locally higher amounts possible. * WHERE...Southern Erie county. * WHEN...Until 4 PM EST Saturday. A burst of heavy snow is expected this evening. Another heavy snow band will develop late tonight into Saturday morning bringing additional snow. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Effect Snow Warning means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained from the Department of Transportation web site. $$ OHZ014-089-160400- /O.EXB.KCLE.WW.Y.0012.171215T2200Z-171216T2100Z/ Ashtabula Inland-Ashtabula Lakeshore- Including the cities of Jefferson and Ashtabula 256 PM EST Fri Dec 15 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Lake effect snow expected. Plan on difficult travel conditions. A burst of snow this evening will bring 1 to 3 inches followed by an additional 2 to 4 inches late tonight into Saturday morning. Total snow accumulations of 3 to 7 inches expected. * WHERE...Ashtabula Inland and Ashtabula Lakeshore counties. * WHEN...Until 4 PM EST Saturday. A burst of snow is expected this evening. Snow will intensify again late tonight into Saturday morning. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow means lake effect snow is forecast that will make travel difficult in some areas. Use caution when traveling. The latest road conditions can be obtained from the Department of Transportation web site. $$ PAZ001-003-160400- /O.EXT.KCLE.WW.Y.0012.171215T2200Z-171216T2100Z/ Northern Erie-Crawford- Including the cities of Erie and Meadville 256 PM EST Fri Dec 15 2017 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Lake effect snow expected. Plan on slippery road conditions. A burst of snow this evening will bring 1 to 3 inches followed by an additional 2 to 4 inches late tonight into Saturday morning. Total snow accumulations of 3 to 7 inches expected. * WHERE...Northern Erie and Crawford counties. * WHEN...Until 4 PM EST Saturday. A burst of snow is expected this evening. Snow will intensify again late tonight into Saturday morning. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow means lake effect snow is forecast that will make travel difficult in some areas. Use caution when traveling. The latest road conditions can be obtained from the Department of Transportation web site. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
4 follow-up statements
053 WWUS41 KCLE 160157 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 857 PM EST Fri Dec 15 2017 ...Lake effect snow expected tonight through Saturday afternoon... PAZ001-161000- /O.UPG.KCLE.WW.Y.0012.000000T0000Z-171216T2100Z/ /O.EXA.KCLE.LE.W.0007.000000T0000Z-171216T2100Z/ Northern Erie- Including the city of Erie 857 PM EST Fri Dec 15 2017 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Heavy lake effect snow occurring. Plan on difficult travel conditions. Additional snow accumulations of 6 to 9 inches are expected. The snow shower activity may diminish for a few hours overnight before picking up again toward daybreak. * WHERE...Northern Erie county. * WHEN...Until 4 PM EST Saturday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Effect Snow Warning means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained from the Department of Transportation web site. $$ PAZ002-161000- /O.CON.KCLE.LE.W.0007.000000T0000Z-171216T2100Z/ Southern Erie- Including the city of Edinboro 857 PM EST Fri Dec 15 2017 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Heavy lake effect snow occurring. Plan on difficult travel conditions. Additional snow accumulations of 7 to 10 inches are expected. The snow shower activity may diminish for a few hours overnight before picking up again toward daybreak. * WHERE...Southern Erie county. * WHEN...Until 4 PM EST Saturday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Effect Snow Warning means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained from the Department of Transportation web site. $$ OHZ014-089-PAZ003-161000- /O.CON.KCLE.WW.Y.0012.000000T0000Z-171216T2100Z/ Ashtabula Inland-Ashtabula Lakeshore-Crawford- Including the cities of Jefferson, Ashtabula, and Meadville 857 PM EST Fri Dec 15 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Lake effect snow occurring. Plan on difficult travel conditions. Additional snow accumulations of 4 to 6 inches are expected. The snow shower activity may diminish for a few hours overnight before picking up again toward daybreak. * WHERE...In Pennsylvania, Crawford county. In Ohio, Ashtabula Inland and Ashtabula Lakeshore counties. * WHEN...Until 4 PM EST Saturday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow means lake effect snow is forecast that will make travel difficult in some areas. Use caution when traveling. The latest road conditions can be obtained from the Department of Transportation web site. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
272 WWUS41 KCLE 160820 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 320 AM EST Sat Dec 16 2017 ...Lake effect snow expected through Saturday afternoon... PAZ001-002-161630- /O.CON.KCLE.LE.W.0007.000000T0000Z-171216T2100Z/ Northern Erie-Southern Erie- Including the cities of Erie and Edinboro 320 AM EST Sat Dec 16 2017 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Heavy lake effect snow occurring. Plan on difficult travel conditions. Additional snow accumulations of 4 TO 8 inches are expected. * WHERE...Northern Erie and Southern Erie counties. * WHEN...Until 4 PM EST this afternoon. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Effect Snow Warning means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained from the Department of Transportation web site. $$ OHZ014-089-PAZ003-161630- /O.CON.KCLE.WW.Y.0012.000000T0000Z-171216T2100Z/ Ashtabula Inland-Ashtabula Lakeshore-Crawford- Including the cities of Jefferson, Ashtabula, and Meadville 320 AM EST Sat Dec 16 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Lake effect snow occurring. Plan on slippery road conditions. Additional snow accumulations of 3 to 5 inches are expected. * WHERE...In Pennsylvania, Crawford county. In Ohio, Ashtabula Inland and Ashtabula Lakeshore counties. * WHEN...Until 4 PM EST this afternoon. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow means lake effect snow is forecast that will make travel difficult in some areas. Use caution when traveling. The latest road conditions can be obtained from the Department of Transportation web site. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
835 WWUS41 KCLE 161525 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 1025 AM EST Sat Dec 16 2017 ...Lake effect snow expected through Saturday afternoon... PAZ001-002-162100- /O.CON.KCLE.LE.W.0007.000000T0000Z-171216T2100Z/ Northern Erie-Southern Erie- Including the cities of Erie and Edinboro 1025 AM EST Sat Dec 16 2017 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Heavy lake effect snow occurring. Plan on difficult travel conditions. Daytime snow accumulations of 4 to 6 inches are expected. * WHERE...Erie County, Pennsylvania. * WHEN...Until 4 PM EST this afternoon. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. West to southwest winds will average 10 to 15 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Effect Snow Warning means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained from the Department of Transportation web site. $$ OHZ014-089-PAZ003-162100- /O.CON.KCLE.WW.Y.0012.000000T0000Z-171216T2100Z/ Ashtabula Inland-Ashtabula Lakeshore-Crawford- Including the cities of Jefferson, Ashtabula, and Meadville 1025 AM EST Sat Dec 16 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Lake effect snow occurring. Plan on slippery road conditions and changing snow conditions. Additional snow accumulations of 1 to 3 inches are expected. * WHERE...The snow that has been occurring near the Ashtabula County lakeshore will likely expand this afternoon back across much of Ashtabula County in northeast Ohio and Crawford County in northwest Pennsylvania. * WHEN...Until 4 PM EST this afternoon. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow means lake effect snow is forecast that will make travel difficult in some areas. Use caution when traveling. The latest road conditions can be obtained from the Department of Transportation web site. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
667 WWUS41 KCLE 162103 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 403 PM EST Sat Dec 16 2017 PAZ001-002-162215- /O.EXP.KCLE.LE.W.0007.000000T0000Z-171216T2100Z/ Northern Erie-Southern Erie- Including the cities of Erie and Edinboro 403 PM EST Sat Dec 16 2017 ...LAKE EFFECT SNOW WARNING HAS EXPIRED... Snow will continue to taper off late this afternoon and early this evening. Any additional accumulations will be less than an inch. Motorists should use caution. Roads may remain slippery, especially untreated roads. $$ OHZ014-089-PAZ003-162215- /O.EXP.KCLE.WW.Y.0012.000000T0000Z-171216T2100Z/ Ashtabula Inland-Ashtabula Lakeshore-Crawford- Including the cities of Jefferson, Ashtabula, and Meadville 403 PM EST Sat Dec 16 2017 ...WINTER WEATHER ADVISORY HAS EXPIRED... Any remaining snow will be light late this afternoon and early this evening. No additional accumulation is expected. Motorists should use caution. Roads may remain slippery, especially untreated roads. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Dec 15, 12:57 PM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Dec 15, 12:57 PM EST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1257 PM EST Fri Dec 15 2017
.SYNOPSIS...
Yet another clipper storm system will impact the region today.
Lake effect snow will develop in the wake of a cold front that
should sweep across the area this evening. A warm front will
lift north across the area Saturday afternoon as a weakening low
pressure system moves into the central Great Lakes.
&&
.NEAR TERM /THROUGH SATURDAY/...
Southerly flow is developing ahead of low pressure located over
the upper peninsula of Michigan. Temperatures are starting to
warm after a cool start this morning. The forecast remains on
track for today and we will be taking a close look at the lake
effect event for tonight to determine if any additional areas
need to be added to the Winter Weather Advisory.
Previous discussion...The next clipper storm system will impact
the region today with warm advection ahead of it. So after a
cold start we will see temperatures recover to the middle and
upper 20s. Already seeing this increase in temperatures as lower
cloud cover spreads across the area from NW Ohio. Cant rule out
a few very light snow showers from the lower cloud cover that
spreads across the area ahead of the cold front today. This
occurring because the higher level clouds seed the lower clouds
which initiates ice crystal growth. The main area of snow will
develop over the lake mid to late afternoon and then spread
onshore with the cold front this evening. The heavier lake
effect snow looks like it develops across NW PA around 02z and
continues through about 09z. The lake effect snow will then
linger into Saturday and will not end until late afternoon. We
will go with a Winter Weather Advisory for lake effect snow from
6pm this evening through 4 pm Saturday.
The remainder of the snowbelt will also see snow but amounts
will generally be in the 2 to 4 inch range. However Geauga
County and portions of inland Ashtabula County will need to be
monitored for the potential of being added to the advisory.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
A warm front will set up near leri Sat night then try to slowly lift
north into Mon as a weak low moves NE from the central plains into
the lhur area. Initially there may be just enough moisture with the
front for a chc for light snow near ERI Sat night but by daybreak
Sun enough drier air should push NE to end the precip threat there.
High pressure will briefly
ridge into Ohio from the southeastern US Saturday
On Sun, a weakening upper and surface low move NE near the area which
will bring rapidly increasing clouds and a chance for rain by Sun
aftn. This impulse will move off to the NE Sun night into Mon but
leave behind a lot of moisture that could allow for some patchy
light precip late Sun night and Mon.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
Warmer than normal temps Mon night will allow for a chc for mostly
rain then a cold front will cross the area Tue with a chc for rain
that will change to snow into Tue night for the precip that lingers
in the snowbelt. A threat for snow showers should continue in the
snowbelt Wed and near Lake Erie Wed night and Thu as another warm
front sets up near the lake. However, by midday Thu, temps should
warm enough for the precip to change to mostly rain.
&&
.AVIATION /18Z Friday THROUGH Wednesday/...
MVFR clouds spreading west to east across the area as a
trough extending from low pressure over northern Lake Huron
shifts east this afternoon. Light snow showers possible as lift
increases ahead of the trough this afternoon. Snow will
increase in the snowbelt as a weak cold front moves through this
evening and a westerly flow sets up off Lake Erie. The heaviest
snow is expected at ERI who will see IFR and several inches of
snow overnight. Snow will increase again after 08Z as deeper
moisture arrives and lake effect snow increases. We are watching
for a stronger band that may set up at ERI but confidence is
low in timing.
Southwest winds will gust to 20-25 knots this afternoon. Winds
will become more westerly tonight behind the front.
OUTLOOK...Non-VFR possible Sunday night into Monday. Non-VFR
also possible in northeast Ohio and northwest Pennsylvania on
Tuesday.
&&
.MARINE...
Another clipper low moving east across the lakes will cause SW winds
to increase today into tonight to 20 to 30 knots and veer to the
west with the passage of a cold front. SCA conditions will settle
down Sat as weak high pressure moves over the lake. Winds should
stay relatively light into Mon then start increasing from the SW
later Mon and Mon night before turning west again from another cold
frontal passage Tue with SCA conditions expected.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Winter Weather Advisory from 6 PM this evening to 4 PM EST
Saturday for PAZ001>003.
MARINE...Small Craft Advisory until 4 PM EST Saturday for LEZ145>149.
Small Craft Advisory until 10 AM EST Saturday for LEZ142>144.
&&
SYNOPSIS...Mullen
NEAR TERM...KEC/Mullen
SHORT TERM...Adams
LONG TERM...Adams
AVIATION...KEC
MARINE...AdamsHazardous weather outlook, Dec 15, 4:19 AM EST, 10 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 419 AM EST Fri Dec 15 2017 OHZ003-006>011-017>023-027>033-036>038-047-160930- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 419 AM EST Fri Dec 15 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-160930- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 419 AM EST Fri Dec 15 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-089-160930- Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore- 419 AM EST Fri Dec 15 2017 This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and Tonight. Another clipper storm system will move across the area this evening with lake effect snow developing in its wake. Light to moderate accumulations are expected. The heaviest amounts will likely occur across Geauga and inland Ashtabula Counties. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001>003-160930- Northern Erie-Southern Erie-Crawford- 419 AM EST Fri Dec 15 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 3:41 AM EST | Winter Weather Advisory | CLE | Crawford, Erie | 36 hr |
Nearby
Lake Effect Snow Warnings in Pennsylvania, 2017Every lake effect snow warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.